Facebook Pixel
EmpowHER Guest

Is bleeding on the minipill normal?

By Anonymous August 30, 2012 - 6:30am
Rate This

I have been on the minipill for over a year and not experienced any bleeding. However over the past few weeks i have bled almost every day..is this normal?

Add a Comment1 Comments

Hi Anonymous,

One of the side effects of the mini pill is irregular periods and spotting/bleeding between periods. Although seemingly normal, if you are concerned about this sudden bleeding after one year please consider giving your doctor's office a phone call and speak to the nurse. She may help ease your mind or recommend scheduling an appointment with your OB/GYN. 

All the best,


August 30, 2012 - 6:38am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Menstrual Cycle

Get Email Updates

Related Checklists

Menstrual Cycle Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!